Laplacian matrix and distance in trees

Damir Vukičević; Ivan Gutman

Kragujevac Journal of Mathematics (2004)

  • Volume: 26, Issue: 26, page 19-24
  • ISSN: 1450-9628

How to cite


Damir Vukičević, and Ivan Gutman. "Laplacian matrix and distance in trees." Kragujevac Journal of Mathematics 26.26 (2004): 19-24. <>.

author = {Damir Vukičević, Ivan Gutman},
journal = {Kragujevac Journal of Mathematics},
language = {eng},
number = {26},
pages = {19-24},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Laplacian matrix and distance in trees},
url = {},
volume = {26},
year = {2004},

AU - Damir Vukičević
AU - Ivan Gutman
TI - Laplacian matrix and distance in trees
JO - Kragujevac Journal of Mathematics
PY - 2004
PB - Prirodno-matematički fakultet Kragujevac
VL - 26
IS - 26
SP - 19
EP - 24
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.